Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Bulky uterus, heterogeneous echotexture, allergic to dust and pollution, cholesterol stable

my uterus is bulky with heterogeneous echotexture, please guide (age 35 years), i had high cholestrol and sinus and is under medication . I have also undergone my FESS surgery 2 years back. .I was taking Montek LC for almost 8-9 months. Now i have stopped as i had heavy bleeding for 3 months. I have a 5 year old child (cesarian pregnancy) Now my Cholestrol level has come under the range. I take tablet Novastat 10 mg daily and one xyzal every night as i am allergytic to dust and pollution.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The bulky uterus with heterogenous echotexture is a normal finding. This is not suggestive of any pathology. The raised cholesterol is not related to this.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor